Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Having problem in joints. History of kidney stones. Advise?

i am having problem of joints during winter season only How can i solve this problem by taking calcium tablet. I am vegetarian and don't eat any non-veg food. assist me
Also I am working on board at sea and we don't get proper supplement meals cause of Korean and Chinese vessel. I have problem of kidney stone twice in a year. Can I go for protein powder? I am doing exercise regularly but while climbing stair case joints pain starts. Most problem i phased in winter season
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Since , how many days , you are having joint pain ( only in knee joints or various joints).
Bone density and blood calcium is very important before any calcium tablets.
Since , you are having kidney stones , so please don't misuse protein powder .
Kidney function tests are very important.
If possible upload all reports.
Good luck.
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor